# SDR SWAA2024072405259

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT AFT WET AREA BS947+4 RBL46 WL208.<[01] REMOVED AND REPLACED FLOOR SUPPORT ANGLE FROM BS 947 TO BS 967; RBL-46; WL-208 IAW SRM 51-40-02-0G-0 AND DWG# 147A5760;[02] VERIFIED CORRECTIVE ACTION #1
